MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA P FEMORAL STEMS; QUADRA-P COLLARED STD STEM SIZE 3

MEDACTA INTERNATIONAL SA QUADRA P FEMORAL STEMS; QUADRA-P COLLARED STD STEM SIZE 3
Model Number 01.12.163
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 year after primary, the patient came in reporting pain due to a fractured femoral bone and the cause is unknown.The surgeon revised the femoral head and bipolar head.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 24-mar-2025.Lot 2412573: (b)(4) items manufactured and released on 11-sep-2024.Expiration date: 29-aug-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.The surgeon revised liner height, which is a common practice to restbased on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.Ore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.

Brand Name
QUADRA P FEMORAL STEMS
Common Device Name
QUADRA-P COLLARED STD STEM SIZE 3
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21771467
Report Number3005180920-2025-00286
Device Sequence Number8235809
Product Code LZO
UDI-Device Identifier07630040731874
UDI-Public07630040731874
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K192827
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.12.163
Device Lot Number2412573
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2025
Initial Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient Weight91 KG